# SDR SWI2025F01150

- Difficulty date: March 17, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED.  RT UPPER TRANSCOWL I/B "A" BRACKET HAS BEEN REMOVED AND REPLACED W/NEW PART (PN CN624-2082-201) REF REO# 670-54-21-971, REV B, DATED 11/28/23.  COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
